| Model Number |
H74939206080810 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A2 - age at time of event: patient is 18 years or older.D2b - pro code (product code): lit.E1 - initial reporter address 1: (b)(6).G4 - premarket / 510(k) #: k112701, k141521.
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the non-tortuous and severely calcified brachial artery.An 8.0 x80, 135cm charger balloon catheter was advanced for dilatation.However, during inflation at 10 atmospheres, the balloon ruptured.The procedure was completed with another of same device.No patient complications were reported, and the patient status was stable.
Additional Manufacturer Narrative
A2 - age at time of event: patient is 18 years or older.D2b - pro code (product code): lit.E1 - initial reporter address 1: (b)(6).G4 - premarket / 510(k) #: k112701, k141521.Device evaluated by mfr: the charger was returned for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.The rated burst pressure for this device is 18 atmospheres.The returned device was attached to an encore inflation unit.Positive pressure was applied when liquid was observed to be leaking from a balloon pinhole located approximately 45mm distal from the proximal markerband.A visual and microscopic examination of the markerbands identified no issues.A visual and tactile examination identified no kinks or damage to the shaft.A visual and tactile examination identified no damage to the tip of the device.No other issues were identified with the device.
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the non-tortuous and severely calcified brachial artery.An 8.0 x80, 135cm charger balloon catheter was advanced for dilatation.However, during inflation at 10 atmospheres, the balloon ruptured.The procedure was completed with another of same device.No patient complications were reported, and the patient status was stable.It was further reported that 80% stenosed target lesion was located in the mildly tortuous and moderately calcified vessel.